# SDR CALA0700342

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 36,493 hours, 19,374 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER KEEL BEAM AT RIGHT SIDE OF MLG WHEEL WELL BEAM EDGE CORRODED AT THE LOWER SURFACE AROUND FASTENER HOLES, STA 700-727, RBL 7.  THE KEEL BEAM WAS REPAIRED IAW ECRA 5311-01336.
